# SDR SWAA000490

- Difficulty date: March 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND OVERHEAD EMERGENCY LIGHT  INOP AT ROW 18.  REMOVED AND REPLACED BATTERY PACK PER MM.
